Alert archive / Indiana / High Wind Warnings in 2010
High Wind Warning 1, NWS Northern Indiana
NWS Northern Indiana issued this high wind warning at Jun 18, 2010, 7:50 PM EDT for 14 counties in Indiana; Cass County, Saint Joseph County, Michigan. It was in force for 87 min. 19 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 18, 2010, 7:50 PM EDT (23:50 UTC)
- Expired
- Jun 18, 2010, 9:17 PM EDT
- In force
- 87 min
- Issued by
- NWS Northern Indiana
Counties Cass County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Wabash County, IN, White County, IN, Whitley County, IN, Cass County, MI, Saint Joseph County, MI
The radar
The Northern Indiana radar (KIWX), 32 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 7:55 PM EDT | TSTM WND DMG | Logansport, IN | TREES DOWN THROUGHOUT COUNTY...SOME FLASH FLOODING |
| Jun 18, 7:56 PM EDT | TSTM WND DMG | 2 N Mount Etna, IN | *** 1 FATAL *** TREE FELL ONTO A 62 YEAR OLD MAN RESULTING IN HIS DEATH |
| Jun 18, 7:56 PM EDT | TSTM WND DMG | Mount Etna, IN | *** 1 FATAL *** TREE DOWN ON CAR. 1 FATAL |
| Jun 18, 8:00 PM EDT | TSTM WND DMG | Elkhart, IN | 24 IN DIAMETER TREE DOWN ON 1700 BLOCK OF SOUTH MAIN ST |
| Jun 18, 8:05 PM EDT | TSTM WND DMG | 3 Wsw Flora, IN | LARGE TREE DOWN AT 250 S AND 400 W |
| Jun 18, 8:05 PM EDT | TSTM WND DMG | Swayzee, IN | TREES AND POWER LINES DOWN |
| Jun 18, 8:07 PM EDT | TSTM WND DMG | Mount Etna, IN | TREE DOWN ON CAR. PERSON TRAPPED IN VEHICLE |
| Jun 18, 8:10 PM EDT | TSTM WND DMG | Huntington, IN | SMALL TREE LIMBS DOWN...50 MPH WINDS |
| Jun 18, 8:11 PM EDT | TSTM WND GST 60 | W Marion, IN | |
| Jun 18, 8:12 PM EDT | TSTM WND DMG | Chili, IN | TREE DOWN ON POWER LINES |
| Jun 18, 8:13 PM EDT | TSTM WND DMG | Kewanna, IN | VEHICLES DAMAGED FROM FALLEN TREES |
| Jun 18, 8:13 PM EDT | TSTM WND DMG | Rochester, IN | POWER OUT |
| Jun 18, 8:14 PM EDT | TSTM WND DMG | Culver, IN | TREES AND POWER LINES DOWN |
| Jun 18, 8:19 PM EDT | TSTM WND DMG | 6 E White Pigeon, MI | 1 FT DIAMETER... 40 FT TREE DOWN |
| Jun 18, 8:19 PM EDT | TSTM WND DMG | Albion, IN | NUMEROUS REPORTS OF WIND DAMAGE ACROSS THE COUNTY. TREES AND POWER LINES DOWN. |
| Jun 18, 8:21 PM EDT | TSTM WND DMG | Marion, IN | NUMEROUS POWER LINES DOWN |
| Jun 18, 8:22 PM EDT | TSTM WND GST 60 | Marion, IN | |
| Jun 18, 8:40 PM EDT | TSTM WND DMG | Columbia City, IN | CONSTRUCTION TRAILERS OVERTURNED AT HOSPITAL AT US 30 AND 205 |
| Jun 18, 9:05 PM EDT | TSTM WND DMG | Middlebury, IN | POWER OUT ACROSS TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 276 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -108 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
563 WWUS73 KIWX 182350 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 750 PM EDT FRI JUN 18 2010 ...VERY STRONG WINDS THIS EVENING... .A WAKE LOW ON THE BACKSIDE OF AN INTENSE SQUALL LINE WILL SUPPORT WINDS IN EXCESS OF 60 MPH THIS EVENING. ADDITIONAL TREE...POWER LINE AND STRUCTURE DAMAGE WILL BE POSSIBLE. SUSTAINED WINDS OF 20 TO 40 MPH WITH GUSTS IN EXCESS OF 60 CAN BE EXPECTED. WINDS WILL GRADUALLY SUBSIDE THROUGH 10 PM EDT. INZ003>006-008-012>017-020-022>025-032-MIZ077>079-190200- /O.NEW.KIWX.HW.W.0001.100618T2350Z-100619T0200Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-GRANT-BERRIEN-CASS MI-ST. JOSEPH MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...KENDALLVILLE... LIGONIER...ALBION...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC... FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...MONTICELLO... BROOKSTON...MONON...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...MARION...GAS CITY...UPLAND...NILES...BENTON HARBOR... ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS... STURGIS...THREE RIVERS...WHITE PIGEON...MENDON 750 PM EDT FRI JUN 18 2010 /650 PM CDT FRI JUN 18 2010/ ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING. * * WINDS...SUSTAINED WINDS OF 20 TO 40 MPH...WITH GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE ON THE BACKSIDE OF THE SQUALL LINE MOVING THROUGH THE REGION. * IMPACTS...ADDITIONAL TREE AND STRUCTURE DAMAGE WILL BE POSSIBLE. * PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ JC
1 follow-up statement
180 WWUS73 KIWX 190117 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 917 PM EDT FRI JUN 18 2010 INZ003>006-008-012>017-020-022>025-032-MIZ077>079-190230- /O.CAN.KIWX.HW.W.0001.000000T0000Z-100619T0200Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-GRANT-BERRIEN-CASS MI-ST. JOSEPH MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...KENDALLVILLE... LIGONIER...ALBION...KNOX...NORTH JUDSON...BASS LAKE...WINAMAC... FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...MONTICELLO... BROOKSTON...MONON...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...MARION...GAS CITY...UPLAND...NILES...BENTON HARBOR... ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...MARCELLUS... STURGIS...THREE RIVERS...WHITE PIGEON...MENDON 917 PM EDT FRI JUN 18 2010 /817 PM CDT FRI JUN 18 2010/ ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE HIGH WIND WARNING. THE WAKE LOW BEHIND THE SQUALL LINE WHICH MOVED THROUGH THE AREA EARLY THIS EVENING HAS WEAKENED...THUS A LARGE AREA OF STRONG WINDS IS NO LONGER EXPECTED LATE THIS EVENING. MORE THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA OVERNIGHT. SOME OF THESE MAY CONTAIN DAMAGING WINDS. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this high wind warning went out at Jun 18, 3:53 PM EDT, 3 hours 57 minutes earlier.
Area forecast discussion, Jun 18, 3:53 PM EDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 353 PM EDT FRI JUN 18 2010 .SHORT TERM... TONIGHT THROUGH SATURDAY NIGHT. ...ZONE ISSUANCE WILL BE DELAYED WITH WATCH ISSUANCE ANTICIPATED... MAIN FOCUS WILL BE ON THE NEXT 6 TO 12 HOURS AS CONVECTIVE COMPLEX ACROSS EASTERN IA/WESTERN IL RACES EAST. INCREASINGLY UNSTABLE ATMOSPHERE FOUND FROM MUCH OF ILLINOIS INTO WESTERN PORTIONS OF THE FORECAST AREA. MORNING CONVECTION DID LITTLE TO STIFFLE DAYTIME HEATING AND MSTR TRANSPORT TODAY...ALLOWING CONDITIONS TO CONTINUE TO BECOME MORE PRIMED FOR SHOWERS AND THUNDERSTORMS. 18Z SOUNDING FROM KILX SHOWED A GENERALLY UNCAPPED ATMOSPHERE WITH OVER 4000 J/KG OF CAPE AND LI'S PUSHING -11 C. COORDINATION WITH SPC AND NEW SWOMCD WATCH WILL LIKELY BE ISSUED WITHIN THE NEXT HOUR OR SO. HWO WAS UPDATED EARLIER TO INCREASE THE WORDING...ESPECIALLY IN WESTERN AREAS. GRIDS NOW REFLECT LIKELY POPS FOR THE TIME BEING WITH A MENTION OF SVR WESTERN AREAS FROM 23Z TO 03Z AND EXPANDING EAST THROUGH 6Z. CONVECTION MAY END BEFORE THEN BUT CAN DEAL WITH LATER WITH UPDATES. NO CHANGES MADE BEYOND 6Z INTO TOMORROW WITH POTENTIAL FOR ADDITIONAL UPSTREAM CONVECTION IF PORTIONS OF IOWA CAN RECOVER QUICK ENOUGH. ON SATURDAY...COLD FRONT SHOULD BE MOVING THROUGH THE AREA..WITH THE GREATEST THREAT FOR SHOWERS AND STORMS CONFINED TO SE/E AREAS. WILL LET MID SHIFT FINE TUNE CHANCES AS CONVECTION THIS EVENING/OVERNIGHT MAY PLAY A ROLE IN EVOLUTION OF TOMORROWS PRECIP CHANCES. && .LONG TERM... SUNDAY THROUGH FRIDAY...MOST OF THE PERIOD WILL REMAIN ACTIVE WITH A CHANCE FOR STORMS AS A FLAT UPPER RIDGE REMAINS TO THE SOUTH AND AS WEAK UPPER LEVEL SYSTEMS MOVE RAPIDLY EAST ACROSS THE NORTHERN CONUS. KEPT TEMPERATURES ABOVE NORMAL MONDAY THROUGH WEDNESDAY AS VERY WARM SOUTH TO SOUTHWEST FLOW SHOULD PERSIST. THE OPERATIONAL GFS AND ECMWF RUNS ARE IN REASONABLE AGREEMENT WITH EACH OTHER WITH A WARM AND ACTIVE PERIOD THROUGH MUCH OF THE WEEK. ROUNDS OF STORMS ARE POSSIBLE...ESPECIALLY LATE AFTERNOON/EARLY EVENING AS A WEAK FRONT UNDULATES ACROSS THE AREA WITH PRECIPITABLE WATER VALUES 1.4 TO 1.8 INCHES. && .AVIATION... WHILE MODEST CHANGES WILL BE MADE...OVERALL IDEA WILL REMAIN INTACT FOR 18Z TAFS. MAIN SHOW WILL LIKELY BE TOWARDS OR AFTER 00Z BUT CAN'T RULE OUT CONVECTION THIS AFTERNOON. WILL LEAVE OUT ANY MENTION THROUGH 00Z FOR NOW. WILL HAVE TEMPO CONTINUE AT KSBN WITH SOME SPEED UP OF ARRIVAL TIME TO CLOSER TO 00Z BASED ON EXTRAPOLATION OF IOWA CONVECTION. FURTHER CHANGES WILL BE NEEDED AS CONVECTIVE EVOLUTION BECOMES MORE DEFINED. NO CHANGES BEYOND 12Z WITH MESOSCALE PROCESSES TONIGHT DICTATING WHAT MAY OCCUR TOMORROW. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...FISHER LONG TERM...SKIPPER AVIATION...FISHER
Hazardous weather outlook, Jun 18, 1:50 PM EDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 150 PM EDT FRI JUN 18 2010 INZ006>009-017-018-024>027-032>034-MIZ079>081-OHZ001-002-004-005-015- 016-024-025-191800- LAGRANGE-STEUBEN-NOBLE-DE KALB-WHITLEY-ALLEN IN-WABASH-HUNTINGTON- WELLS-ADAMS-GRANT-BLACKFORD-JAY-ST. JOSEPH MI-BRANCH-HILLSDALE- WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...COLUMBIA CITY... SOUTH WHITLEY...FORT WAYNE...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...STURGIS...THREE RIVERS... COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE... NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT... DELPHOS...LIMA 150 PM EDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF THUNDERSTORMS WILL LIKELY BEGIN TO AFFECT PORTIONS OF EASTERN INDIANA AND NORTHWESTERN OHIO DURING THE EVENING HOURS. DAMAGING WINDS WILL POSE THE GREATEST THREAT FROM THIS LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY SATURDAY THROUGH WEDNESDAY. SOME OF THE STORMS COULD BE SEVERE SOUTHEAST OF A MONTICELLO TO COLDWATER LINE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>005-012>016-020-022-023-LMZ043-046-MIZ077-078-191800- LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN- KOSCIUSKO-WHITE-CASS IN-MIAMI-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-CASS MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...WINAMAC... FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...MONTICELLO...BROOKSTON...LOGANSPORT...PERU...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS 150 PM EDT FRI JUN 18 2010 /1250 PM CDT FRI JUN 18 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORM WILL BE APPROACHING WESTERN INDIANA...SOUTHWESTERN MICHIGAN AND THE ADJACENT WATERS OF LAKE MICHIGAN BETWEEN 5 AND 7 PM EDT AND CONTINUE EASTWARD THIS EVENING. THE MAIN THREAT FROM THIS LINE WILL BE DAMAGING WINDS...POTENTIALLY AS HIGH AS 70 MPH. LARGE HAIL AND AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY SATURDAY THROUGH WEDNESDAY. SOME OF THE STORMS COULD BE SEVERE SOUTHEAST OF A MONTICELLO TO COLDWATER LINE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER THIS AFTERNOON AND THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX FISHER
In the hours before
Local storm report, Jun 18, 7:36 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
736 PM EDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND DMG 2 N GOSHEN 41.61N 85.83W
06/18/2010 ELKHART IN AMATEUR RADIO
4 IN LIMBS ACROSS ROAD AT INTERSECTION OF CR22 AND
MIDDLESBURG RD
&&
EVENT NUMBER IWX1000742
CEOLocal storm report, Jun 18, 7:40 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
740 PM EDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG N PERU 40.75N 86.07W
06/18/2010 MIAMI IN EMERGENCY MNGR
TREES DOWN ON POWER LINES
&&
EVENT NUMBER IWX1000743
CEOLocal storm report, Jun 18, 7:41 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
741 PM EDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST SAINT JOSEPH 42.11N 86.48W
06/18/2010 M60 MPH BERRIEN MI TRAINED SPOTTER
&&
EVENT NUMBER IWX1000744
CEOLocal storm report, Jun 18, 7:48 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
748 PM EDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND GST 2 NE THREE RIVERS 41.97N 85.60W
06/18/2010 M79 MPH ST. JOSEPH MI AWOS
PEAK WIND AT KHAI AWOS
&&
EVENT NUMBER IWX1000745
CEOLocal storm report, Jun 18, 7:49 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
749 PM EDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG SW GOSHEN 41.58N 85.83W
06/18/2010 ELKHART IN TRAINED SPOTTER
12 IN DIAMETER TREE SNAPPED...MULTIPLE OTHER TREES DOWN
&&
EVENT NUMBER IWX1000746
CEOLocal storm report, Jun 18, 7:50 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
750 PM EDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM TSTM WND DMG WHITE PIGEON 41.80N 85.64W
06/18/2010 ST. JOSEPH MI TRAINED SPOTTER
TREES AND POWER LINES DOWN
&&
EVENT NUMBER IWX1000747
CEOThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 4:55 PM EDT | Special Marine Warning | IWX | 35 min | |
| Jun 18, 5:22 PM EDT | Special Marine Warning | IWX | 83 min | |
| Jun 18, 5:50 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Marshall, Saint Joseph, Starke | 55 min |
| Jun 18, 6:08 PM EDT | Lakeshore Flood Warning | IWX | 12 hr | |
| Jun 18, 6:23 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Marshall, Pulaski, Starke, White | 67 min |
| Jun 18, 6:28 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Marshall, Saint Joseph | 62 min |
| Jun 18, 6:56 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Huntington, Kosciusko, Marshall, Miami and 3 more | 64 min |
| Jun 18, 7:13 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Kosciusko, LaGrange, Noble, Steuben and 1 more | 62 min |
| Jun 18, 7:35 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Blackford, Grant, Huntington, Jay and 4 more | 70 min |
| Jun 18, 5:51 PM EDT | Severe Thunderstorm Warning | IWX | Berrien, Cass | 54 min |
| Jun 18, 6:41 PM EDT | Severe Thunderstorm Warning | IWX | Berrien, Cass, Saint Joseph | 64 min |
| Jun 18, 7:29 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Saint Joseph | 61 min |
Nearby
High Wind Warnings in Indiana, 2010High Wind Warnings in Michigan, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.